WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 22MM FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY
Back to Search Results |
| Model Number |
04.005.412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient was implanted with one (1) titanium end cap t25 stardrive, one (1) titanium distal locking screw, one (1) titanium cannulated humeral nail-ex, sterile, one (1) 38mm titanium locking screw and one (1) titanium spiral blade on an open reduction internal fixation (orif) due to proximal humeral fracture.After the insertion of the titanium cannulated humeral nail-ex the bone failed around the implant.The surgeon removed the titanium end cap t25 stardrive, titanium locking screw and the titanium spiral blade and re-reduced the humeral head on top of the nail.The only implants that remained in the patient were the titanium cannulated humeral nail-ex and the titanium distal locking screw.The surgeon indicated that there was concern with the patients bone quality and possibly bone cancer.There was a noted abnormality on the x-ray and a culture was taken from the possible malignant tumor.The procedure was successfully completed with surgical delay.This report is for (1) 4.0mm ti locking screw w/t25 stardrive 22mm for im nails this complaint involves five (5) devices.This report is 2 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.